Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periods of mirrors and multiple zeta values


Author: Michael E. Hoffman
Journal: Proc. Amer. Math. Soc. 130 (2002), 971-974
MSC (2000): Primary 14J32, 11M41; Secondary 05E05
Published electronically: October 5, 2001
MathSciNet review: 1873769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, A. Libgober showed that the multiplicative sequence $\{Q_i(c_1,\dots,c_i)\}$ of Chern classes corresponding to the power series $Q(z)=\Gamma(1+z)^{-1}$ appears in a relation between the Chern classes of certain Calabi-Yau manifolds and the periods of their mirrors. We show that the polynomials $Q_i$ can be expressed in terms of multiple zeta values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J32, 11M41, 05E05

Retrieve articles in all journals with MSC (2000): 14J32, 11M41, 05E05


Additional Information

Michael E. Hoffman
Affiliation: United States Naval Academy, Annapolis, Maryland 21402
Email: meh@usna.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06263-3
PII: S 0002-9939(01)06263-3
Keywords: Mirror symmetry, multiple zeta values, gamma function
Received by editor(s): November 23, 1999
Received by editor(s) in revised form: October 18, 2000
Published electronically: October 5, 2001
Communicated by: Michael Stillman
Article copyright: © Copyright 2001 American Mathematical Society